Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 7 found articles
 
 
  The Myhill property for strongly irreducible subshifts over amenable groups
 
 
Title: The Myhill property for strongly irreducible subshifts over amenable groups
Author: Ceccherini-Silberstein, Tullio
Coornaert, Michel
Appeared in: Monatshefte für Mathematik
Paging: Volume 165 (2010) nr. 2 pages 155-172
Year: 2010
Contents:
Publisher: Springer Vienna, Vienna
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 7 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands